# SDR CALA2024121701551

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737924ER
- Aircraft serial: 43532
- Aircraft time: 35,239 hours, 12,866 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPESLIDE 1R DRAGING ON THE FLOOR INSPECTED SLIDE AND SECURED SMALL AMOUNT OF FABRIC ON ONE SIDE ARMED IT AND DISARMED NO OTHER DEFFECTS NOTED OK TO CONTINUE.
